# SDR REXA2016041200724

- Difficulty date: April 12, 2016
- Submitted: May 11, 2016
- Operation: Air carrier
- Aircraft: N8688C
- Make and model: Cndair CL6002B19
- Aircraft serial: 7688
- Aircraft time: 24,970 hours, 22,487 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Strap
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FS 589.0 FLOOR STRAP LBL 9 - 27 HAS CORROSION.  R & R FLOOR STRIP WITH NEW STRIP IAW SRM 51-42-06.
